# SDR RAIA201010190001

- Difficulty date: October 19, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 24,929 hours, 21,606 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE OVERHEAD EMERGENCY EXIT ROW LIGHT INOP.  MAINTENANCE INSPECTED AND FOUND LOOSE WIRING.  WIRING WAS RE-SECURED AND SYSTEM OPS CHECKED GOOD.
